July 08, 2008


I still need to see the movie "Ironman", I hear it's really good. Perhaps this weekend with Brad?

However, the reference and reason for my post is I now officially am experiencing my first
side-effect from chemo; metallic mouth. The best way to describe it is my tongue feels and tastes like it does after you drink something too hot. Everything tastes a little strange, though nothing has been offensive enough to stop me from eating it yet!

Now it's off to lunch..... nothing else to report today!


Anonymous said...

David, I found you site and you are in inspiration to all. You seem to be going through what my father is currently going through. He was diagnosed with prostate cancer that has metastasis to his bones. Went on hormone therepy. Did not work so he will start the same trial you have begun. He is in much pain and i hope this gives him some relief. Thank you for posting. I will be following your journey.

John Wagner said...

David, during chemo I found that lemon drops helped with the metallic taste.